# SDR CA060307010

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,312 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357426
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: BL600646201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HR INSPECTION FOUND DISTRIBUTOR BLOCK BUSHING WORN. THIS CAUSED THE GEAR TO WOBBLE.  WHEN THE GEAR WOBBLED THE ELECTRODE MADE CONTACT WITH THE BLOCK TERMINALS.  THIS CAUSED THE GEAR TO STRIP AND ELECTRODE TO BREAK. BUSHING POSSIBLY DID NOT HAVE ENOUGH LUBRICATION. (TC NR20060307010)
